# SDR VNAA2024100711101

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,863 hours, 38,581 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Out Of Position
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MSG THROUGH CLIMBOUT / INTERROGATED MDC AND FOUND B1 CODE 349536. RAN EVENT LOCATION TEST IAW CRJ700 FIM TASK 31-21-01-810-813. SUSPECT BLEED AIR SYSTEM COMPONENTS NEAR MT137. FOUND ELEMENT NEAR. MT137 TO BE CONTACTING DUCT SHROUD. ADJUSTED ELEMENT IAW CRJ700 AMM 36-21-00-910-801. L BLEED DUCT WARNING MESSAGE NO LONGER ACTIVE.
